Jump to content

lorman

Member Since 01 May 2012
Offline Last Active Jun 23 2013 11:28 AM

Posts I've Made

In Topic: Anyone Tried Dim Before?

14 May 2013 - 06:18 PM

Well I'm currently taking three pills a day which is the the same dosage that Tracy from love vitamin was taking; she mentions that it's fairly safe to take, I'm hoping that this is true. Like I said, I've not had any side effects so far, and I've noticed that my latest breakout is healing much more quickly.  The reason why I felt DIM might help me was because I my acne seemed to be very hormonal (I break out around the time of my period and the spots appear on my jaw area and around my mouth).  I also plan on taking it for about 2-3 months to see if it helps me. Lets hope for the best!   

 

Oh, I'm also taking the Green Pastures cod liver oil and am planning on taking milk thistle as well.  Hopefully that will be a winning combination!


In Topic: Anyone Tried Dim Before?

12 May 2013 - 07:40 PM

Hi, I've been using Estroblock for about two weeks now and have had no side effects so far.  I first learned of this supplement from The Love Vitamin website; is this where you heard of it too?


In Topic: Quit Regimen. Skin Looks Worse Than Ever.

05 January 2013 - 12:11 AM

Hi!  I had a similar experience,  I was on the Regimen for close to three years, and it worked very well for me for most of that time. However, towards the end of the third year, I started breaking out a little here and there, and my skin became very sensitive, dry, discolored and dull.  So I quit cold turkey (I was 28 and I thought that surely by then I had outgrown it...HUGE mistake! I experienced the Worst break out of my life; The acne was very severe and covered my entire face, it was so awful. Eventually I decided to cure my acne naturally and have had good results so far.

I've been a regular visitor of this site for almost ten years now, and I have seen this same thing happen to lots and lots of other people too.  When they quit the Regimen, their acne comes back with a vengeance (oftentimes much worse than before).  I think that what happens is that your skin becomes dependent on the BP and when it suddenly stops getting it, it goes haywire (kind of like a drug addict going through withdrawals).  I'm so sorry you're going through this, and I hope you are able to find something that works for you. Stay strong!

In Topic: Quit The Regimen. Now Having Trouble Getting Back Onto It. Advice?

04 January 2013 - 11:41 PM

Hi! Your experience seems very similar to mine. I was on the Regimen for close to three years, and it worked very well for me for most of that time. However, towards the end of the third year, I started breaking out a little here and there, and my skin became very sensitive, dry, discolored and dull.  It burned like crazy every time I applied the products (including the moisturizer). So I quit cold turkey...HUGE mistake! I experienced the Worst break out of my life; The acne was very severe and covered my entire face, it was so awful.  I became very depressed and anxious. So I basically did what you did; I used other products, including tea tree oil, then I went back to the BP but my skin couldn't handle it so I would try something else ( I too, considered Accutane). It was a horrible period of desperation, fear, and confusion...I feel your pain.  I never did go back to the Regimen; instead, I decided to cure my acne naturally and have made great progress so far.  I'm actually relieved that I'm no longer on the Regimen because even though I was happy that it kept me clear, the idea that I would have to use it forever worried me.

I've been a regular visitor of this site for almost ten years now, and I've read about this same thing happening to lots and lots of other people who have used the Regimen for an extended period.  When they quit, their acne comes back with a vengeance.  Dan and the moderators may say otherwise, but I truly believe (at least in my case) that this is a side effect of quitting the Regimen or any other product containing Benzoyl Peroxide or strong chemical.  You see, your skin is used to a certain environment and it's used to the chemicals it receives everyday and when things suddenly change, it seems to go through withdrawals (kind of like a drug addict who's trying to quit) and it goes haywire and triggers the breakouts. I know I'm no scientist, but this is my simplified explanation for what has happened to me and many others, lol.

Anyways, that's my experience. Good luck with whatever path to clear skin you choose to take! Let me know if you have any questions. Posted Image

In Topic: Regimen Can Turn Your Skin Dark/orange?

01 January 2013 - 03:54 PM

Hello,

I used the regimen for almost three years; I applied it faithfully every day, twice a day. It worked wonders at first, but towards the end the the third year, I started breaking out again, my skin was very dry and dull, and I also started to notice dark shadowy patches on my face (particularly around my chin area). Eventually I quit the regimen and begin treating my acne holistically with good results. After I quit, the darker areas went away and my skin tone went back to normal. Good luck with however you choose to treat your acne!